VOLUME 4, no. 1 - 2 (1 - 189)

Ahcene Merad and Abdelfatah Bouziani
Numerical technique for solving klein-Gordon equation with purely nonlocal conditions
Math.Aeterna,Vol.4, 2014, no. 1, 1 - 11

Samy Skander Bahoura
About Brezis-Merle Problem with Holderian condition
Math.Aeterna,Vol.4, 2014, no. 1, 13 - 35

Gao Hongya, Liu qianqian and Chu Yuming
Some Properties of Distributional Wedge Products
Math.Aeterna,Vol.4, 2014, no. 1, 37 - 44

Ruzinazar B. Beshimov and Nodirbek K. Mamadaliev
Some cardinal properties of stratifiable spaces and the space of linked systems with compact elements
Math.Aeterna,Vol.4, 2014, no. 1, 45 - 54

Gao Hongya
Coclosed-Exact Fields of Differential Forms
Math.Aeterna,Vol.4, 2014, no. 1, 55 - 64

Qi Cheng, Jiabao Zhang and Yanxia Guo
Common due-window assignment and scheduling on a single machine with past-sequence-dependent set up times and a maintenance activity
Math.Aeterna,Vol.4, 2014, no. 1, 65 - 73

Bai Ruipu and Li Qiyong
Structures of solvable 3-Lie algebras
Math.Aeterna,Vol.4, 2014, no. 1, 75 - 81

Pawel J. Szablowski
A few remarks on Euler and Bernoulli polynomials and their connections with binomial coeffcients and modi ed Pascal matrices
Math.Aeterna,Vol.4, 2014, no. 1, 83 - 88

M.R. Sagayaraj, A.G.M. Selvam and P. Loganathan
On the Oscillation of Nonlinear Fractional Difference Equations
Math.Aeterna,Vol.4, 2014, no. 1, 91 - 99

Diana Andrada Filip and Cyrille Piatecki
A non-newtonian examination of the theory of exogenous economic growth
Math.Aeterna,Vol.4, 2014, no. 2, 101 - 117

Banyat Sroysang
Three inequalities for the incomplete polygamma function
Math.Aeterna,Vol.4, 2014, no. 2, 119 - 122

Banyat Sroysang
More on some inequalities for the digamma function
Math.Aeterna,Vol.4, 2014, no. 2, 123 - 126

Banyat Sroysang
Inequalities for the k-th derivative of the incomplete exponential integral function
Math.Aeterna,Vol.4, 2014, no. 2, 127 - 130

Banyat Sroysang
More on some inequalities for the incomplete exponential integral function
Math.Aeterna,Vol.4, 2014, no. 2, 131 - 134

Gao Hongya, Wang Tian and Teng Hongxu
Local Regularity for Solutions to Divergence Type Elliptic Equations with Advection and Lower-order Terms
Math.Aeterna,Vol.4, 2014, no. 2, 135 - 141

Jonathan Blackledge and Andrzej Kawalec
Steady State Solutions for a Weakly Ionised Plasma in a Sub- and Super-Sonic Axial Flow
Math.Aeterna,Vol.4, 2014, no. 2, 143 - 162

Bai Ruipu Bai and Xiaoling Wang
Low Dimensional n-Lie Algebras
Math.Aeterna,Vol.4, 2014, no. 2, 163 - 168

Bai Ruipu Bai, Li Qiyong and Cheng Rong
3-Lie Algebras and Cubic Matrices
Math.Aeterna,Vol.4, 2014, no. 2, 169 - 174

Gunawan Nugroho, Ahmad Zaini and Purwadi A. Darwito
Reduction of Higher Order Linear Ordinary Differential Equations into the Second Order and Integral Evaluation of Exact Solutions
Math.Aeterna,Vol.4, 2014, no. 2, 175 - 189

   VOLUME 4, no. 3 - 4 (191 - 436)

P. S. K. Reddy, P. S. Hemavathi and R. Rajendra
Radial Signed Digraphs
Math.Aeterna,Vol.4, 2014, no. 3, 191 - 196

Yanxia Guo
Group scheduling and due date assignment on a single machine with convex resource-dependent processing times
Math.Aeterna,Vol.4, 2014, no. 3, 197 - 206

Murat Kirisci
The Sequence Space bv and Some Applications
Math.Aeterna,Vol.4, 2014, no. 3, 207 - 223

Y. Li and J. Huang
Hyers-Ulam Stability of a multivariate partial differential equation
Math.Aeterna,Vol.4, 2014, no. 3, 225 - 230

Bai Ruipu, Zhang Yinghua, Gao Yansha
Three classes of 3-Lie algebras
Math.Aeterna,Vol.4, 2014, no. 3, 231 - 237

Bai Ruipu and Li Qiyong
3-Lie algebras and triangular matrices
Math.Aeterna,Vol.4, 2014, no. 3, 239 - 244

Yong Chan Kim
Alexandrov fuzzy topologies and fuzzy preorders
Math.Aeterna,Vol.4, 2014, no. 3, 245 - 256

GAO Hongya, MA Dongna, LI Shuangli
Higher Integrability for Solutions to Nonhomogeneous Elliptic Systems in Divergence Form
Math.Aeterna,Vol.4, 2014, no. 3, 257 - 262

Kwara Nantomah and Edward Prempeh
Analogues of an Inequality for the m-th derivative of the Digamma Function
Math.Aeterna,Vol.4, 2014, no. 3, 263 - 268

Kwara Nantomah and Edward Prempeh
The k-Analogues of Some Inequalities for the Digamma Function
Math.Aeterna,Vol.4, 2014, no. 3, 269 - 273

Kwara Nantomah and Edward Prempeh
The p-Analogues of Some Inequalities for the Digamma Function
Math.Aeterna,Vol.4, 2014, no. 3, 275 - 279

Kwara Nantomah and Edward Prempeh
The q-Analogues of Some Inequalities for the Digamma Function
Math.Aeterna,Vol.4, 2014, no. 3, 281 - 285

A. M. Aminpour and Mehrdad Seilani
On oid-semigroups and universal semigroups “at infinity”
Math.Aeterna,Vol.4, 2014, no. 3, 287 - 296

Mayrelly Valera, Sael Romero, Teodoro Lara and Carlos Marrero
On the Dynamics of a SIRS Model
Math.Aeterna,Vol.4, 2014, no. 4, 297 - 306

Yong Chan Kim
L-join meet approximation operators with Galois connections
Math.Aeterna,Vol.4, 2014, no. 4, 307 - 317

Shaoqin Gao, Lingling Song and Mengna You
Optimal Inequalities for Generalized Logarithmic and Seiffert Means
Math.Aeterna,Vol.4, 2014, no. 4, 319 - 327

E.M.BA and A. SENE
Energy decay of a thermoelastic system with nonlinear feedback
Math.Aeterna,Vol.4, 2014, no. 4, 329 - 343

R.Reynald Susainathan, M. Reni Sagayaraj, A.George Maria Selvam, S. Anand Gnana Selvam
A STOCHASTIC MODEL OF INTERCONNECTED TWO QUEUES WITH A BALANCING POLICY
Math.Aeterna,Vol.4, 2014, no. 4, 345 - 349

Bui Khoi Dam and Phung Duy Quang
Finite – Time Ruin Probability In a Generalized Risk Processes under Interest Force
Math.Aeterna,Vol.4, 2014, no. 4, 351 - 369

Gao Hongya and Di Qinghua
Local Regularity for Very Weak Solutions to Elliptic Equations with Degenerate Coercivity
Math.Aeterna,Vol.4, 2014, no. 4, 371 - 375

Gao Hongya, Liang Shuang and Cui Yi
Weak Monotonicity for Weak Solutions to Elliptic Equations with Degenerate Coercivity
Math.Aeterna,Vol.4, 2014, no. 4, 377 - 379

Ximei Bai and Ruipu Bai
The Killing Forms of Symplectic Ternary Algebras
Math.Aeterna,Vol.4, 2014, no. 4, 381 - 388

U. Adak, L.K. Dey and H.K. Samanta
Global controllability of a certain class of minimum time optimal control problems in 2-Banach spaces
Math.Aeterna,Vol.4, 2014, no. 4, 389 - 401

V.G. Shanthi, B. Srutha Keerthi and B. Adolf Stephen
Coefficient Bounds for Certain Subclasses of Analytic Function Involving Hadamard Products
Math.Aeterna,Vol.4, 2014, no. 4, 403 - 409

Akbar Asadi and Ahmad Mohammadi
FDTD Formulation for The General Dispersion Model Using the Z Transform Method
Math.Aeterna,Vol.4, 2014, no. 4, 411 - 424

Junfeng Liu
On the Riesz Space Decomposition Theorem
Math.Aeterna,Vol.4, 2014, no. 4, 425 - 430

Khadijeh Jahedi and Ayyoub Atefi
A Note on Fuzzy Metric Spaces
Math.Aeterna,Vol.4, 2014, no. 4, 431 - 436

   VOLUME 4, no. 5 - 6 (437 - 721)

T.I.Nasirova, U.Y.Kerimova and B.G.Shamilova
Laplace Transformation of the Distribution of the Time of System Sojourns within a Band
Math.Aeterna,Vol.4, 2014, no. 5, 437 - 444

Yong Chan Kim
Various operators and fuzzy relation in complete residuated lattices
Math.Aeterna,Vol.4, 2014, no. 5, 445 - 457

Gao Hongya, Cui Yi and Liang Shuang
Global Integrability for Minimizers of Obstacle Problems of Anisotropic Functionals
Math.Aeterna,Vol.4, 2014, no. 5, 459 - 463

Farkhod G. Mukhamadiev and Nodirbek K. Mamadaliev
Cardinal properties of Hattori spaces on the real lines and their superextensions
Math.Aeterna,Vol.4, 2014, no. 5, 465 - 475

O. Mej´ıa, N. Merentes, K. Nikodem
Strongly concave set-valued maps
Math.Aeterna,Vol.4, 2014, no. 5, 477 - 487

Bai Ruipu, Zhang Yinghua, Gao Yansha
3-Lie algebra A with I(A) = 3, 4 I
Math.Aeterna,Vol.4, 2014, no. 5, 489 - 493

Bai Ruipu, Gao Yansha, Zhang Yinghua
3-Lie algebra A with I(A) = 3, 4 II
Math.Aeterna,Vol.4, 2014, no. 5, 495 - 499

Kwara Nantomah and Edward Prempeh
Some Sharp Inequalities for the Ratio of Gamma Functions
Math.Aeterna,Vol.4, 2014, no. 5, 501 - 507

Kwara Nantomah and Edward Prempeh
Some Inequalities for the p-Digamma Function
Math.Aeterna,Vol.4, 2014, no. 5, 509 - 513

Kwara Nantomah and Edward Prempeh
Some Inequalities for the q-Digamma Function
Math.Aeterna,Vol.4, 2014, no. 5, 515 - 519

Kwara Nantomah and Edward Prempeh
Some Inequalities for the k-Digamma Function
Math.Aeterna,Vol.4, 2014, no. 5, 521 - 525

Kwara Nantomah and Edward Prempeh
Some Inequalities for the (p, q)-Digamma Function
Math.Aeterna,Vol.4, 2014, no. 5, 527 - 531

Kwara Nantomah and Edward Prempeh
Some Inequalities for the (q, k)-Digamma Function
Math.Aeterna,Vol.4, 2014, no. 5, 533 - 537

Kwara Nantomah and Edward Prempeh
Generalizations of Some Sharp Inequalities for the Ratio of Gamma Functions
Math.Aeterna,Vol.4, 2014, no. 5, 539 - 544

Yong Chan Kim and Young Sun Kim
Pseudo t-conorms and interval fuzzy connectives
Math.Aeterna,Vol.4, 2014, no. 6, 545 - 558

L. Hua, Y. Li and J. Feng
On Hyers-Ulam stability of dynamic integral equation on time scales
Math.Aeterna,Vol.4, 2014, no. 6, 559 - 571

Krzysztof Drachal
On some properties of vectors tangent to a predifferential space
Math.Aeterna,Vol.4, 2014, no. 6, 573 - 576

Tursun F. Zhuraev
On dimension and σ-p.i.c.-functors
Math.Aeterna,Vol.4, 2014, no. 6, 577 - 596

Chuangye Liu and Minmin Liu
Global well-posedness for Gross-Pitaevskii hierarchies
Math.Aeterna,Vol.4, 2014, no. 6, 597 - 611

S.K. Sharma and R. Jain
ON SOME PROPERTIES OF GENERALIZED q-MITTAG LEFFLER FUNCTION
Math.Aeterna,Vol.4, 2014, no. 6, 613 - 619

Phung Duy Quang, Nguyen Van Vu, Nguyen Hong Nhat and Vu Chi Quang
Ruin Probability in a Generalized Risk Process under Rates of Interest with Homogenous Markov Chain Claims
Math.Aeterna,Vol.4, 2014, no. 6, 621 - 631

Samy M. Mostafa and Fatema F.Kareem
Bipolar fuzzy n-fold KU-ideal of KU-algebras
Math.Aeterna,Vol.4, 2014, no. 6, 633 - 650

Teodoro Lara, Nelson Merentes, Edgar Rosales and Mayrelly Valera
Some Characterizations of Strongly Convex Functions in Inner Product Spaces
Math.Aeterna,Vol.4, 2014, no. 6, 651 - 657

Wei Guo and Liangyun Chen
A new approach to study matrix polynomials
Math.Aeterna,Vol.4, 2014, no. 6, 659 - 669

Bing Sun and Liangyun Chen
Lie triple derivations and Jordan derivations of Hom-Lie algebra
Math.Aeterna,Vol.4, 2014, no. 6, 671 - 682

Abdelkader Intissar
Explicit building the nonlinear coherent states associated to weighted shift Zp dp+1/ dzp+1 of order p in classical Bargmann representation
Math.Aeterna,Vol.4, 2014, no. 6, 683 - 698

Nasser Saad
On W. Gordon’s integral (1929) and related identities
Math.Aeterna,Vol.4, 2014, no. 6, 699 - 721

   VOLUME 4, no. 7 - 8 (723 - 997)

Hang Xu, Xiaoting Yan, Lu Wang and Longfei Chen
The Jordan canonical form of homogeneous linear mappings
Math.Aeterna,Vol.4, 2014, no. 7, 723 - 730

Bing Sun
On (α, β, γ)-derivations of Lie color algebras
Math.Aeterna,Vol.4, 2014, no. 7, 731 - 736

Charng-Yih Yu
A Different Proof of the Beta Function
Math.Aeterna,Vol.4, 2014, no. 7, 737 - 740

Bahram Dastourian
Generalizations of Parallelogram law in Hilbert C*-modules
Math.Aeterna,Vol.4, 2014, no. 7, 741 - 746

Bahram Dastourian, Khodarahm Marzban and Nasiballah Mohammadi
Generalized Dunkl-Williams inequality
Math.Aeterna,Vol.4, 2014, no. 7, 747 - 753

J. Igbida, A. Jamea and A. El Hachimi
EXISTENCE AND REGULARITY OF SOLUTIONS TO NONLINEAR ELLIPTIC EQUATIONS WITHOUT SIGN CONDITION
Math.Aeterna,Vol.4, 2014, no. 7, 755 - 768

Y. Yong and H. Zhang
A new characterization of L2(2m) by nse
Math.Aeterna,Vol.4, 2014, no. 7, 769 - 780

Shaoqin Gao and Lingling Song
Optimal Convex Combination Bounds of the weighted geometric and Harmonic Means for the Centroidal Mean
Math.Aeterna,Vol.4, 2014, no. 7, 781 - 786

Shaoqin Gao
Optimal Inequalities for Seiffert and Kr(a, b) Means
Math.Aeterna,Vol.4, 2014, no. 7, 787 - 793

E.Safaee
A Brief Introduction to Hyper Orlicz Functions
Math.Aeterna,Vol.4, 2014, no. 7, 795 - 797

Jian Shi
A Riemannian Mean Inequality
Math.Aeterna,Vol.4, 2014, no. 7, 799 - 801

Z.B.Fang, R.Yang and L.Sun
Global and blow-up solutions for a quasilinear parabolic equation with different kinds boundary condition
Math.Aeterna,Vol.4, 2014, no. 8, 803 - 816

B.S.Durgi, P.R.Hampiholi and S.M.Mekkalike
DISTANCE SPECTRA AND DISTANCE ENERGY OF SOME CLUSTER GRAPHS
Math.Aeterna,Vol.4, 2014, no. 8, 817 - 825

Almanassra and Suwan
The Explicit Solution to the Countable Systems of Linear Ordinary Differential Equations with Constant Coefficients
Math.Aeterna,Vol.4, 2014, no. 8, 827 - 837

Lin and Al-Jarrah
Wavelet Based Methods for Numerical Solutions of Two Dimensional Integral Equations
Math.Aeterna,Vol.4, 2014, no. 8, 839 - 853

Dawid Kotrys
Some characterizations of strongly convex stochastic processes
Math.Aeterna,Vol.4, 2014, no. 8, 855 - 861

Gul Guner and F. Nejat Ekmekci
On The Special Curves in Minkowski 4 Spacetime
Math.Aeterna,Vol.4, 2014, no. 8, 863 - 867

B.C. Saha, S.K. Majumder, P. Pal and S.K. Sardar
Properties of Fuzzy Ideals with Thresholds (α, β) of Semigroups
Math.Aeterna,Vol.4, 2014, no. 8, 869 - 876

Rajneesh Kakar
Reflection of SV- Waves from the Free Surface of a Magneto-Thermoelastic Isotropic Elastic Half-Space under Initial Stress
Math.Aeterna,Vol.4, 2014, no. 8, 877 - 903

Gao Hongya, Liang Shuang and Cui Yi
Hardy Inequality for $L^{\theta, \infty)}$ Space
Math.Aeterna,Vol.4, 2014, no. 8, 905 - 908

Gao Hongya, Cui Yi and Liang Shuang
Boundedness for Hardy-Littlewood Maximal Operator and Hilbert Transform in Weighted Grand L∞ Space
Math.Aeterna,Vol.4, 2014, no. 8, 909 - 912

Jonathan Blackledge and Marek Rebow
Two-Dimensional Schrodinger Scattering and Electron Transport in Graphene
Math.Aeterna,Vol.4, 2014, no. 8, 913 - 926

F. Al-Sirehy
On the Neutrix Composition of Distributions of the Delta Function and the Function $[ \cosh_+^{-1}(x+1)]^r $
Math.Aeterna,Vol.4, 2014, no. 8, 927 - 935

Bai Ruipu, Cheng Rong, Zhang Yinghua
Rota Baxter operators of the simple 3-Lie algebra I
Math.Aeterna,Vol.4, 2014, no. 8, 937 - 941

Bai Ruipu, Cheng Rong, Gao Yansha
Rota Baxter operators of the simple 3-Lie algebra II
Math.Aeterna,Vol.4, 2014, no. 8, 943 - 948

Venkatesha and Sumangala B.
On Weakly Concircular Symmetries of a Generalized Sasakian Space Form
Math.Aeterna,Vol.4, 2014, no. 8, 949 - 958

Shun-Xuan Chen and Zhi-Qiang Zhu
Positive Frequency of Sequences Arising from Neutral Difference Equations
Math.Aeterna,Vol.4, 2014, no. 8, 959 - 966

Pankaj and Rajendra Prasad
On trans hyperbolic Sasakian manifolds
Math.Aeterna,Vol.4, 2014, no. 8, 967 - 977

K. Nikodem, J. L. Sanchez and L. Sanchez
Jensen and Hermite-Hadamard inequalities for strongly convex set-valued maps
Math.Aeterna,Vol.4, 2014, no. 8, 979 - 987

Yan Luo
Symmetric Positive Solutions for Integral Boundary Value Problems with Φ-Laplacian Operator
Math.Aeterna,Vol.4, 2014, no. 8, 989 - 997